# SDR AALA20090713LGA02

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 34,472 hours, 16,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY AND FORWARD GALLEY EMERGENCY LIGHTS INOPERATIVE DURING TEST.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSEMBLY IN OVERHEAD COMPARTMENT.  OPS CHECKS NORMAL.
